Extreme values of the Riemann zeta function on the 1-line

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)6924-6932
JournalInternational mathematics research notices
Volume2019
Issue number22
DOIs
Publication statusPublished - 2019

Cite this

Extreme values of the Riemann zeta function on the 1-line. / Munsch, Marc Alexandre; Aistleitner, Christoph; Mahatab, Kamalakshya.

In: International mathematics research notices, Vol. 2019, No. 22, 2019, p. 6924-6932.

Research output: Contribution to journalArticleResearchpeer-review

@article{27bcde28101c44ae89316a07ecf6c557,
title = "Extreme values of the Riemann zeta function on the 1-line",
author = "Munsch, {Marc Alexandre} and Christoph Aistleitner and Kamalakshya Mahatab",
year = "2019",
doi = "10.1093/imrn/rnx331",
language = "English",
volume = "2019",
pages = "6924--6932",
journal = "International mathematics research notices",
issn = "1073-7928",
publisher = "Oxford University Press",
number = "22",

}

TY - JOUR

T1 - Extreme values of the Riemann zeta function on the 1-line

AU - Munsch, Marc Alexandre

AU - Aistleitner, Christoph

AU - Mahatab, Kamalakshya

PY - 2019

Y1 - 2019

U2 - 10.1093/imrn/rnx331

DO - 10.1093/imrn/rnx331

M3 - Article

VL - 2019

SP - 6924

EP - 6932

JO - International mathematics research notices

JF - International mathematics research notices

SN - 1073-7928

IS - 22

ER -